# SDR SWAA2016091355737

- Difficulty date: August 26, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 63,275 hours, 37,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A3942
- Condition: Damaged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD AFT FLAP TRACK PLATING DAMAGED.     R & R THE AFT FLAP TRACK IAW AMM.
